MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Dizziness (2194); Shaking/Tremors (2515)
Date of Event 02/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with defect found.Due to the complaint indicates meter error, further investigation of the returned test strips is not required.Root cause: broken solder joint on code key connector "j2" from user mechanical stress.(b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Customer is calling regarding "----" on meter display when inserting a new test strip.The customer's expected fasting/non-fasting blood glucose test result range was undisclosed.During the call on (b)(6) 2017, the customer stated she felt shaky and dizzy and believed that her glucose reading was low but that she cannot check due to the code of "----".Customer was advised to seek medical attention; customer declined and stated she would have some protein and wanted to continue to troubleshoot the meter.During the call on (b)(6) 2017, the customer took out the code chip as well as the battery and waited about two minutes before re-inserting the battery and code chip.When the customer inserted a new strip, the meter displayed "----".The customer stated she did not have another vial of test strips.The product storage was undisclosed.The test strip lot manufacturer's expiration date is 02/25/2019 and open vial date was undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6408069
Report Number1000113657-2017-00491
Device Sequence Number797628
Product Code NBW
UDI-Device Identifier00096295129489
UDI-Public(01)00096295129489
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/25/2019
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4974
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2017
Initial Report FDA Received Date03/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY